# SDR UALA2010082603141

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 79,547 hours, 9,040 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2115
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER STATUS MSG DISPLAYED AFTER 7.5 HRS OF FLT.  VOLTAGE READING 25 DCV.  REPLACED APU BATTERY AND BATTERY CHARGER PER MM.  REPLACED DM7432B BACKSHELL.
